# SDR SWAA112949

- Difficulty date: April 15, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 26,010 hours, 15,118 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 6554791
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH GEAR HANDLE IN UP POSITION, "LEFT GEAR" GREEN LIGHT ILLUMINATED.  CYCLED GEAR ALL LIGHTS EXTINGUISHED.  COMPLIED WITH PSUE BITE CHECK.  NO FAULTS FOUND.
